American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Zhen-Qing Chen and Longmin Wang. Uniqueness of stable processes with drift. Proc. Amer. Math. Soc. 144 (2016) 2661-2675.
Abstract, references, and article information   
View Article: PDF

[2] Jianhai Bao and Chenggui Yuan. Convergence rate of EM scheme for SDDEs. Proc. Amer. Math. Soc. 141 (2013) 3231-3243.
Abstract, references, and article information   
View Article: PDF

[3] Yuzuru Inahama. A moment estimate of the derivative process in rough path theory. Proc. Amer. Math. Soc. 140 (2012) 2183-2191.
Abstract, references, and article information   
View Article: PDF

[4] Oleksiy Ignatyev and V. Mandrekar. Barbashin-Krasovskii theorem for stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 4123-4128. MR 2679634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xiaopeng Chen, Jinqiao Duan and Xinchu Fu. A sufficient condition for bifurcation in random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 965-973. MR 2566563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xicheng Zhang. Exponential ergodicity of non-Lipschitz stochastic differential equations. Proc. Amer. Math. Soc. 137 (2009) 329-337. MR 2439457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John A. D. Appleby, Xuerong Mao and Markus Riedle. Geometric Brownian motion with delay: mean square characterisation. Proc. Amer. Math. Soc. 137 (2009) 339-348. MR 2439458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Feng-Yu Wang. A character of the gradient estimate for diffusion semigroups. Proc. Amer. Math. Soc. 133 (2005) 827-834. MR 2113933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Feng-Yu Wang. Spectral gap for hyperbounded operators. Proc. Amer. Math. Soc. 132 (2004) 2629-2638. MR 2054788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Klingenhöfer and M. Zähle. Ordinary differential equations with fractal noise. Proc. Amer. Math. Soc. 127 (1999) 1021-1028. MR 1486738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. Golden and S. Goldstein. Arbitrarily slow approach to limiting behavior . Proc. Amer. Math. Soc. 112 (1991) 109-119. MR 1050020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kurt Kreith. Lower estimates for zeros of stochastic Sturm-Liouville problems . Proc. Amer. Math. Soc. 92 (1984) 515-518. MR 760936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhi Yuan Huang. A comparison theorem for solutions of stochastic differential equations and its applications . Proc. Amer. Math. Soc. 91 (1984) 611-617. MR 746100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia